# SDR AALA20130108014

- Difficulty date: December 17, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 67,471 hours, 35,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP SHEET CRACKED AT STATION 842 RIGHT, UNDER HORSE COLLAR DOUBLER.  ROUTED OUT DAMAGE AND INSTALLED DOUBLER PER AARD 53-20-00-16.
